MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 REBAR; CATHETER, CONTINUOUS FLUSH

MICRO THERAPEUTICS, INC. DBA EV3 REBAR; CATHETER, CONTINUOUS FLUSH
Model Number 105-5082-145
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id sfr-6-30 (d002065); implant date n/a; explant date n/a.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a solitaire fr stent retriever that had resistance during delivery in the rebar microcatheter.The patient was undergoing a thrombectomy procedure to treat ischemic stroke via femoral access.The access vessel diameter was 20mm.Vessel tortuosity was moderate.  it was reported that the devices were prepared and catheter flushed as indicated in the instructions for use (ifu).The solitaire could not be delivered due to resistance in the distal end of the rebar microcatheter.It was noted that the distal end of the catheter was bent.The vessel was noted to be tortuous and tortuosity was specified as "moderate." two passes were made with the device.Both the catheter and solitaire were removed and replaced to complete the procedure successfully.There was no harm or injury to the patient associated with this event.
 
Additional Manufacturer Narrative
Product analysis: as found condition: the rebar 27 catheter and solitaire fr 6-30 stent device were returned for analysis inside a sealed biohazard bag and a shipping box.Damaged location details: the rebar 27 catheter tip and marker were examined; no damages were found.The catheter body was kinked at 32.5cm to 35.4cm, and at 91.5cm from the distal tip.No voids or flashes were found on the catheter hub.The solitaire fr 6-30 stent¿s finger markers were examined inside the introducer sheath.All finger markers were correctly aligned, and no damages were noted.The stent¿s working length struts are in good condition, while the non-working length struts are kinked in the teardrop strut.The proximal marker glue domes were damaged.The marker coil was in good condition.No damage to the pusher wire was noted.No other anomalies were found.Testing/analysis: the rebar 27 catheter¿s total and usable lengths were measured within specifications.The catheter was flushed with water and found patent.The catheter was tested by running an in-house 0.026-inch mandrel through the hub without issue; however, resistance was observed along damaged locations.Due to its damaged condition, the returned solitaire fr 6-30 stent device cannot be used for testing.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
REBAR
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key22005866
Report Number2029214-2025-01169
Device Sequence Number7220155
Product Code KRA
UDI-Device Identifier00847536026896
UDI-Public(01)00847536026896(17)260918(10)B789623
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093750
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/18/2026
Device Model Number105-5082-145
Device Catalogue Number105-5082-145
Device Lot NumberB789623
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2025
Supplement Date Received by Manufacturer06/13/2025
Initial Report FDA Received Date05/12/2025
Supplement Report FDA Received Date07/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale
Patient Weight79 KG